# SDR SROM200500016

- Difficulty date: December 12, 2005
- Submitted: December 15, 2005
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,253 hours, 46,102 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND A 3 INCH CRACK IN THE FUSELAGE SKIN AT BS 973, STR 21L.  INSTALLED TEMPORARY REPAIR DOUBLER IAW 8110-3 APPROVED REPAIR, REFERENCE DWG 33-05565-1.
